Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 19, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 2, 2006, 6:33 PM CDT for Hardeman County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2006, 6:33 PM CDT (23:33 UTC)
- Expired
- May 2, 2006, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 78 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 6:45 PM CDT | HAIL 0.88 | 11 N Goodlett, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 2:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Sill, OK (KFSI), launched 12:00Z, 11.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 022333 TOROUN TXC197-030015- /O.NEW.KOUN.TO.W.0019.060502T2333Z-060503T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 633 PM CDT TUE MAY 2 2006 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... HARDEMAN COUNTY IN NORTHERN TEXAS * UNTIL 715 PM CDT * AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTH OF GOODLETT...MOVING EAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE GOODLETT. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3453 9988 3435 9996 3431 9968 3440 9973 $$ BURKE
1 follow-up statement
000 WWUS54 KOUN 022348 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 646 PM CDT TUE MAY 2 2006 TXC197-030015- /O.CON.KOUN.TO.W.0019.000000T0000Z-060503T0015Z/ HARDEMAN TX- 646 PM CDT TUE MAY 2 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR HARDEMAN COUNTY... AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTH OF GOODLETT...MOVING EAST AT LESS THAN 10 MPH. THE TORNADIC CIRCULATION WILL CROSS HIGHWAY 6 ANYWHERE FROM QUANAH TO THE RED RIVER. PEOPLE ON THE NORTH SIDE OF QUANAH SHOULD TAKE SHELTER. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS. LAT...LON 3453 9988 3435 9996 3431 9968 3440 9973 $$ BURKE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 3:40 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, May 2, 3:40 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT TUE MAY 2 2006
.DISCUSSION...
STORMS ARE ALREADY BEGINNING TO DEVELOP OVER THE TEXAS PANHANDLE.
THIS APPEARS TO BE THE BEGINNING OF ANOTHER SEVERE-WEATHER
EVENT. THE EMPHASIS EARLY THIS EVENING WILL BE SEVERE STORMS IN
OUR WESTERN COUNTIES... BUT THEN IT APPEARS THAT THE STORMS WILL
MERGE INTO A LARGE MCS AND MARCH EAST ACROSS THE SOUTHERN HALF OR
SO OF OUR FORECAST AREA. THE HEAVIEST RAIN WILL PROBABLY FALL
WITHIN A COUPLE OF COUNTIES OF THE RED RIVER. THE AREA FROM NEAR
WICHITA FALLS... EAST TO DURANT... AND NORTH FROM THERE... RECEIVED
HEAVY RAINFALL OVER THE PAST SEVERAL DAYS... AND THE COMBINATION
OF WET GROUND AND ADDITIONAL HEAVY RAIN MAY RESULT IN FLOODING. A
FLOOD WATCH WILL BE ISSUED FOR LATER TONIGHT INTO TOMORROW MORNING
FOR THIS.
IT APPEARS THAT CONVECTION WILL FOCUS ON A COLD FRONT FOR THE NEXT
SEVERAL DAYS. THE FRONT SHOULD MOVE INTO NORTHERN OKLAHOMA
TOMORROW AFTERNOON... THEN SAG EVER SO SLOWLY SOUTH. IT SHOULD
FINALLY BE SHOVED DEEP INTO TEXAS ON SATURDAY... BUT RAIN WILL BE
A GOOD BET... ESPECIALLY FROM LATE AFTERNOON INTO THE OVERNIGHT
PERIOD... ON WEDNESDAY... THURSDAY... AND FRIDAY. DEPENDING ON THE
TIMING OF THE FRONT... RAIN MAY LINGER INTO SATURDAY.
AFTER A WHOLE DAY OF DRY WEATHER ON SUNDAY... RAIN CHANCES RESUME
ON MONDAY AS YET ANOTHER WAVE IN THE JET STREAM APPROACHES THE
SOUTHERN PLAINS.
TEMPERATURES WILL BE REASONABLY MILD FOR THIS TIME OF YEAR...
ALTHOUGH A LITTLE COOL NORTH OF THE FRONT LATE THIS WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 66 80 60 70 / 70 50 60 30
HOBART OK 65 82 57 70 / 80 50 60 30
WICHITA FALLS TX 66 87 64 79 / 70 40 60 40
GAGE OK 61 76 52 66 / 50 50 40 30
PONCA CITY OK 64 75 55 67 / 60 50 60 40
DURANT OK 68 87 68 80 / 70 30 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING
FOR OKZ038-OKZ039-OKZ041-OKZ043-OKZ044-OKZ045-OKZ046-OKZ047-
OKZ048-OKZ050-OKZ051-OKZ052.
TX...FLOOD WATCH FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING
FOR TXZ086-TXZ089-TXZ090.
&&
25/23Hazardous weather outlook, May 2, 11:55 AM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT TUE MAY 02 2006
OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT TUE MAY 02 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE WESTERN HALF OF
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE REST OF CENTRAL
AND SOUTHERN OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS WEST OF A LINE FROM ALVA... TO EL RENO...
TO DUNCAN...INCLUDING ALL OF WESTERN NORTH TEXAS.
TIMING...
A FEW SEVERE STORMS WILL STILL BE POSSIBLE THROUGH 3 PM ACROSS PARTS
OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
SEVERE STORMS ALONG THE DRY LINE IN WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS WILL BE MOST LIKELY AFTER 3 PM THROUGH THE OVERNIGHT
HOURS.
IMPACTS...
HAIL AROUND THE SIZE OF QUARTERS WILL BE POSSIBLE EARLY THIS
AFTERNOON IN SOUTHERN OKLAHOMA.
SUPERCELL THUNDERSTORMS COULD PRODUCE HAIL TO THE SIZE OF BASEBALLS
AND DAMAGING WINDS OVER 70 MPH LATE THIS AFTERNOON AND EVENING
...PARTICULARLY IN THE MODERATE RISK AREA. TORNADOES WILL ALSO BE
POSSIBLE...ESPECIALLY WEST OF A LINE FROM ALVA...TO WEATHERFORD...TO
WICHITA FALLS FROM 5 PM TO 9 PM.
FLOODING WILL ALSO BE A CONCERN...ESPECIALLY ACROSS PARTS OF
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.
RECOMMENDED ACTION...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND SHOULD CONSIDER THE NEED FOR EXTENDED OPERATIONS INTO THE
OVERNIGHT HOURS.
DISCUSSION...
THE REMNANTS OF A FRONT AND OUTFLOW BOUNDARY LOCATED FROM NEAR
ABILENE TO SOUTH OF DALLAS WILL LIFT NORTH THIS AFTERNOON. SCATTERED
STRONG TO SEVERE THUNDERSTORMS WILL PERSIST NORTH OF THE BOUNDARY
ACROSS SOUTHERN OKLAHOMA.
A DRYLINE IS EXPECTED TO DEVELOP THIS AFTERNOON FROM THE EASTERN
TEXAS PANHANDLE INTO SOUTHWESTERN KANSAS. LOW LEVEL MOISTURE WILL
CONTINUE TO INCREASE EAST OF THE DRYLINE DURING THE DAY WITH THE
AIRMASS BECOMING VERY UNSTABLE THIS AFTERNOON.
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN THE VICINITY
OF THE DRYLINE...WITH INITIATION ALSO POSSIBLE IN THE VICINITY OF
THE WEAKENING FRONT. INSTABILITY AND SHEAR WILL BE FAVORABLE FOR
SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS.
HOWEVER... A FEW TORNADOES WILL ALSO BE POSSIBLE THIS AFTERNOON AND
EVENING WITH ANY DISCRETE SUPERCELLS... ESPECIALLY NEAR THE
INTERSECTION OF THE WEAKENING FRONT AND DRYLINE. THE STORMS ARE
EXPECTED TO MERGE INTO ONE OR MORE CLUSTERS AND MOVE EASTWARD
THROUGH OKLAHOMA AND WESTERN NORTH TEXAS DURING THE EVENING AND
OVERNIGHT HOURS.
HEAVY RAIN COULD CAUSE LOCALIZED FLOODING IN SOME AREAS...
ESPECIALLY ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND WESTERN NORTH
TEXAS IF ONE OR MORE OF THE CLUSTER OF STORMS MOVES ACROSS THE AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...95 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH THE WEEK AS THE STORM TRACK REMAINS CLOSE TO THE AREA
AND MULTIPLE SURFACE FRONTS MOVE INTO THE AREA. INSTABILITY AND WIND
FIELDS WILL ALSO REMAIN FAVORABLE FOR SEVERE THUNDERSTORMS MOST
DAYS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
MAXWELL/DAIn the hours before
Special weather statement, May 2, 5:41 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 541 PM CDT TUE MAY 2 2006 TXZ083-022315- HARDEMAN TX- 541 PM CDT TUE MAY 2 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY. A STRONG THUNDERSTORM CONTINUED TO MOVE INTO WESTERN HARDEMAN COUNTY...LOCATED 7 MILES WEST OF GOODLETT AT 539 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM HAS SHOWN LITTLE OR NO INCREASE IN INTENSITY...BUT SMALL HAIL AND WINDS AROUND 50 MPH ARE LIEKLY. SOME AREAS AFFECTED WILL INCLUDE GOODLETT...ACME...AND LOCATIONS NORTH OF HIGHWAY 287 THROUGH 615 PM CDT. CONDITIONS REMAIN FAVORABLE FOR SEVERE WEATHER. LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. BURKE
Special weather statement, May 2, 6:01 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 601 PM CDT TUE MAY 2 2006 OKZ015-022315- DEWEY OK- 601 PM CDT TUE MAY 2 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 27 MILES SOUTHWEST OF TALOGA AT 601 PM CDT. THE STORM WAS MOVING NORTHEAST AT 30 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN DEWEY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SMITH
Special weather statement, May 2, 6:02 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 602 PM CDT TUE MAY 2 2006 TXZ087-022330- KNOX TX- 602 PM CDT TUE MAY 2 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KNOX COUNTY. STRONG THUNDERSTORMS WERE DEVELOPING NEAR BENJAMIN AT 602 PM CDT...MOVING NORTHEAST AT 20 MPH. THESE STORMS WILL BEGIN TO PRODUCE SMALL HAIL...HEAVY RAINFALL...AND WIND GUSTS UP TO 50 MPH...AFFECTING BENJAMIN...VERA...AND GILLILAND. CONDITIONS ARE FAVORABLE FOR SEVERE WEATHER. LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. BURKE
Special weather statement, May 2, 6:09 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 609 PM CDT TUE MAY 2 2006 OKZ036-022345- JACKSON OK- 609 PM CDT TUE MAY 2 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR JACKSON COUNTY. STRONG TO SEVERE THUNDERSTORMS IN HARMON COUNTY WILL DEVELOP AND MOVE INTO WESTERN JACKSON COUNTY THROUGH 630 PM CDT. THE STRONGEST STORM WAS LOCATED 10 MILES WEST OF ELDORADO AT 609 PM CDT...MOVING NORTHEAST AT 20 MPH. SMALL HAIL...VERY HEAVY RAIN...AND WINDS AROUND 50 MPH ARE POSSIBLE INITIALLY. LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. BURKE
Local storm report, May 2, 6:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CDT TUE MAY 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND GST CHEYENNE 35.61N 99.68W
05/02/2006 E70 MPH ROGER MILLS OK PUBLIC
ESTIMATED 60-70 MPH GUSTS.
&&
JLPSpecial weather statement, May 2, 6:19 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 619 PM CDT TUE MAY 2 2006 OKZ016-022330- CUSTER OK- 619 PM CDT TUE MAY 2 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER COUNTY. THE LEADING EDGE OF AN AREA OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED 16 MILES WEST OF FOSS RESERVOIR AT 619 PM CDT...MOVING EAST AT AROUND 35 MPH. ON THEIR PRESENT COURSE...THESE STORMS WILL PUSH INTO WESTERN CUSTER COUNTY AFTER 630 PM...AND MAY BRING WINDS OF 60 MPH AND SMALL HAIL. PEOPLE IN CUSTER COUNTY...INCLUDING THE CITIES OF CLINTON AND WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SMITH
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 1:37 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 53 min |
| May 2, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 47 min |
| May 2, 2:44 AM CDT | Severe Thunderstorm Warning | OUN | Wichita | 46 min |
| May 2, 3:13 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 32 min |
| May 2, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 41 min |
| May 2, 3:44 AM CDT | Severe Thunderstorm Warning | OUN | Wichita | 46 min |
| May 2, 3:46 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 29 min |
| May 2, 4:00 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 60 min |
| May 2, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Wichita | 64 min |
| May 2, 4:50 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 55 min |
| May 2, 5:27 AM CDT | Severe Thunderstorm Warning | OUN | Wichita | 48 min |
| May 2, 5:29 AM CDT | Flash Flood Warning | OUN | Wichita | 3 hr |
| May 2, 6:08 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 67 min |
| May 2, 6:13 AM CDT | Severe Thunderstorm Warning | OUN | Wichita | 62 min |
| May 2, 6:39 AM CDT | Flash Flood Warning | OUN | Clay | 3 hr |
| May 2, 7:12 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 63 min |
| May 2, 7:14 AM CDT | Severe Thunderstorm Warning | OUN | Wichita | 33 min |
| May 2, 9:06 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 39 min |
| May 2, 4:00 PM CDT | Flood Watch | OUN | Archer, Clay, Wichita | 12 hr |
| May 2, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 47 min |
| May 2, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 35 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.